Annales Academiae Paedagogicae Cracoviensis Studia Mathematica, Vol 7 (2008)

ISSN 1643-6555

Table of Contents

Riemann integrability of a nowhere continuous multifunction PDF
Bożena Piątek 5-13
Lichawski-Matkowski-Miś theorem on locally defined operators for functions of several variables PDF
Małgorzata Wróbel 15-22
Sign-changing Lyapunov functions in linear extensions of dynamical systems PDF
Victor Kulik, Ewa Tkocz-Piszczek 23-33
Gauss's definition of the gamma function PDF
Ondřej Moc 35-40
On functional bases of the first-order differential invariants for non-conjugate subgroups of the Poincaré group $P(1,4)$ PDF
V.M. Fedorchuk, V.I. Fedorchuk 41-50
Another description of continuous solutions of a nonlinear functional inequality PDF
Marek Czerni 51-59
The transmission problem for elliptic second order equations in a conical domain PDF
Michail Borsuk 61-89
Optimal design of unbounded 2D composite materials with circular inclusions of different radii PDF
Svetlana Lebed, Sergei Rogosin 91-99
Bergman kernel functions for planar domains and conformal equivalence of domains PDF
Moonja Jeong 101-111
The harmonic Dirichlet problem in a planar domain with cracks PDF
P. A. Krutitskii, N. Ch. Krutitskaya 113-123
12th International Conference on Functional Equations and Inequalities, Będlewo, September 7-14, 2008 PDF
Report of Meeting 152-159

e-ISSN: 2300-133X, ISSN: 2081-545X

Since 2017 Open Access in De Gruyter and CrossCheck access cofinanced by The Ministry of Science and Higher Education - Republic of Poland - DUN 775/P-DUN/2017 see more

The Journal is indexed in:
and others see Abstracting and Indexing list

AUPC SM is on the List of the Ministry’s scored journals with 20 points for 2019

Deklaracja dostępności cyfrowej